In this paper new fractional derivative and direct algebraic method are used to construct exact solutions of the nonlinear time fractional Sharma-Tasso-Olver equation. As a result, three families of exact analytical solutions are obtained. The results reveal that the proposed method is very effective and simple for obtaining approximate solutions of nonlinear fractional partial differential equations.
Rezazadeh, Hadi; Khodadad, Farid S.; and Manafian, Jalil
New structure for exact solutions of nonlinear time fractional Sharma-Tasso-Olver equation via conformable fractional derivative,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
1, Article 26.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss1/26